# SDR 9511492295

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Qty Ind Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 2 FUEL QUANTITY INDICATION DECREASED TO 3,500 LBS FROM 9,000 LBS.  DURING RETURN TO BOI, INDICATION RETURNED TO PROPER READING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED NR 2 FQIS PER MEL 28-11A.
